Hello! I don't post on here much, but I read almost every day. It helps so much to see I'm not alone! Anyway, my question is directed towards the ladies that have fibromyalgia and endometriosis. I have been diagnosed with both over the last few months. First the endo, as a result I was put on the estrogen suppressing injection Depo-Lupron. I had been having joint pain even before I was diagnosed with endo, but I have noticed since starting the Lupron, it has got a ton worse. That led me to 2 different rheumatologists, who both diagnosed me with fibro. One of them told me he had another patient on Lupron who has said she has felt more joint & muscle pain since starting the injection, just like me. I was wondering if anywone else has experienced that. The Lupron injection is only for 6 months, I only have 2 months to go. I can make it, it would just help to know the horrible way I'm feeling is partly b/c of this injection. Maybe there's a light at the end of the tunnel after all.....I appreciate any replies, I hope everyone has a great evening!